# SDR CALA2016100700724

- Difficulty date: October 5, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 103,842 hours, 16,230 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD ELEVATOR UPPER SURFACE PUNCTURED.  REPAIRED IAW ECRA5520-01503.
